# SDR SWAA2025022691456

- Difficulty date: January 30, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AND LBL6 AT KEEL BEAM 2025-81700<[01] REPLACED SUPPORT BRACKET LOC. BODY STATION 540 AND LBL6 AT KEEL BEAM I.A.W. B737-800 SRM 51-40-02 ;SRM 51-10-02 AND DWG 212A1101 SHEET 7 REV.-;[02] REPLACED SUPPORT BRACKET LOC. BODY STATION 540 AND LBL6 AT KEEL BEAM I.A.W. B737-800 SRM 51-40-02 ;SRM 51-10-02 AND DWG 212A1101 SHEET 7 REV.-
